# SDR CA190709014

- Difficulty date: June 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 25,061 hours
- Engine: Pwa PT6A34
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32447868
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT APPLIED REVERSE POWER TO BACK AWAY FROM THE DOCK. WHEN THE POWER LEVER WAS MOVED BACK TO THE IDLE POSITION, THE ENGINE ACCELERATED UNCONTROLLED. PILOT TRIED TO SLOW THE AIRCRAFT DOWN BY PLACING POWER LEVER BACK INTO BETA RANGE, THE ENGINE DECELERATED. THIS WAS REPEATED A FEW TIMES, AND EACH TIME THE POWER LEVER RETURNED TO IDLE, THE ENGINE WOULD ACCELERATE UNCONTROLLED. BETA RANGE WAS CONTROLLABLE AND WAS USED TO BRING THE AIRCRAFT BACK TO THE DOCK. RIGGING VERIFIED CORRECT WITH NO BINDING CONTROLS, FCU WAS REPLACED. AIRCRAFT RETURNED TO SERVICE WITH NO RECURRENCE OF THE SNAG. (TC# 20190709014)
